# SDR EE4Y2021111914344

- Difficulty date: November 19, 2021
- Submitted: November 19, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N313NV
- Make and model: Airbus A319-111
- Aircraft serial: 2300
- Aircraft time: 47,948 hours, 32,577 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: D5725010320100
- Condition: Corroded
- Location: Zone 600
- Part time: 47,948 hours, 32,577 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING, TOP SKIN PANEL NO.2, FALSE REAR SPAR AREA, BETWEEN RIB 7 AND RIB 9 OVERHANG LOWER SURFACE WITH CORROSION. NOTE: THE TOP SKIN PANEL WAS REPAIRED AS PER AIRBUS DOSSIER NO: 80987519 GUIDELINES AS STATED IN COOPESA ENGINEERING ORDER NO: COO-EO-2021-14279_R01 INSTRUCTIONS ( FOR ADDITIONAL DETAILS SEE COOPESA JOB: A1K288 NON ROUTINE ITEM 6-5).
